# SDR CALA2023120803606

- Difficulty date: December 4, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 76,158 hours, 28,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: M1670
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1670 FAILED CAPACITY CHECK REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1670, OPS CK GOOD.
